SID.ir New Version

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2012 , Volume 9 , Number 3; Page(s) 93 To 110.
 
Paper: 

A Bi-Objective Programming Approach To Solve Matrix Games With Payoffs Of Atanassov’S Triangular Intuitionistic Fuzzy Numbers

 
 
Author(s):  Li D.F., Nan J.X., Tang Z.P., Chen K.J., Xiang X.D., Hong F.X.
 
* 
 
Abstract: 
The intuitionistic fuzzy set has been applied to game theory very rarely since it was introduced by Atanassov in 1983. The aim of this paper is to develop an effective methodology for solving matrix games with payoffs of Atanassov's triangular intuitionistic fuzzy numbers (TIFNs). In this methodology, the concepts and ranking order relations of Atanassov's TIFNs are defined. A pair of bi-objective linear programming models for matrix games with payoffs of Atanassov's TIFNs is derived from two auxiliary Atanassov's intuitionistic fuzzy programming models based on the ranking order relations of Atanassov's TIFNs defined in this paper. An effective methodology based on the weighted average method is developed to determine optimal strategies for two players. The proposed method in this paper is illustrated with a numerical example of the market share competition problem.
 
Keyword(s): UNCERTAINTY, FUZZY SET, ATANASSOV’S INTUITIONISTIC FUZZY SET, FUZZYNUMBER, MATRIX GAME, MATHEMATICAL PROGRAMMING
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

LI, D., & NAN, J., & TANG, Z., & CHEN, K., & XIANG, X., & HONG, F. (2012). A BI-OBJECTIVE PROGRAMMING APPROACH TO SOLVE MATRIX GAMES WITH PAYOFFS OF ATANASSOV’S TRIANGULAR INTUITIONISTIC FUZZY NUMBERS. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(3), 93-110. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273666



Vancouver: Copy

LI D.F., NAN J.X., TANG Z.P., CHEN K.J., XIANG X.D., HONG F.X.. A BI-OBJECTIVE PROGRAMMING APPROACH TO SOLVE MATRIX GAMES WITH PAYOFFS OF ATANASSOV’S TRIANGULAR INTUITIONISTIC FUZZY NUMBERS. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2022August08];9(3):93-110. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273666



IEEE: Copy

LI, D., NAN, J., TANG, Z., CHEN, K., XIANG, X., HONG, F., 2012. A BI-OBJECTIVE PROGRAMMING APPROACH TO SOLVE MATRIX GAMES WITH PAYOFFS OF ATANASSOV’S TRIANGULAR INTUITIONISTIC FUZZY NUMBERS. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(3), pp.93-110. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273666.



 
 
Yearly Visit 49
 
 
Latest on Blog
Enter SID Blog